# SDR FDEA201206092174

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5784320320300
- Condition: Failed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 SLAT NOSE SKIN BETWEEN RIBS 35 TO 37 IS 4.3" X 2.8" MISREPAIRED.  REPAIRED IAW SRM 57-43-11, FIG 202 SHEETS 6 AND 14 PAGES 219 AND 227.  COMPLIED WITH EA 6-5750-157852.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
